# SDR DXTA2024101400814

- Difficulty date: October 10, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N643QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605588
- Aircraft time: 16,050 hours, 12,166 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sight Gauge
- Condition: Out Of Adjust
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR FLAG SHOWS LOCKED WHEN THE DOOR IS OPEN/UNLOCKED CORRECTIVE ACTION: A REMOVED MCD STEP AND ADJUSTED MIDDLE FWD POSITION SITE AS REQUIRED TO MOVE INTO AND OUT OF SITE HOLE. OPS CK IS GOOD. REINSTALLED MCD STEPS. REF 560XL MM CH 52-10-02.
